Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Opt Lett. 2009 Mar 15;34(6):770-2.

Two-dimensional solitons in nonlinear lattices.

Author information

  • 1ICFO-Institut de Ciencies Fotoniques, Universitat Politecnica de Catalunya, Mediterranean Technology Park, Barcelona, Spain. Yaroslav.Kartashov@icfo.es

Abstract

We address the existence and stability of two-dimensional solitons in optical or matter-wave media, which are supported by purely nonlinear lattices in the form of a periodic array of cylinders with self-focusing nonlinearity, embedded into a linear material. We show that such lattices can stabilize two-dimensional solitons against collapse. We also found that stable multipoles and vortex solitons are also supported by nonlinear lattices, provided that the nonlinearity exhibits saturation.

PMID:
19282927
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Write to the Help Desk